# SDR FXGA2012018003

- Difficulty date: January 10, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N54514
- Make and model: Curtis C46DFLYTIGER
- Aircraft serial: 33285
- Aircraft time: 18,468 hours
- Engine: Pwa R280051M1
- Propeller: Hamstd 23E50
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Fluctuates
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT SHUTDOWN NR 1 ENGINE DUE TO OIL QUANTITY AND OIL PRESSURE FLUCTUATION.
